I have a white tongue that is sensitive and some red spots on the roof of my mouth. I just finished taking prednisone for bronchitis. Any ideas of what is going on?
Did you find this post helpful?
|

User Profile
replied September 19th, 2012
Especially eHealthy
greensboro,

This sounds more like Candidiasis (thrush), rather than Strep (a bacteria). When you take corticosteroids (like Prednisone) you suppress your immune system. This allows organisms which are normally on and in you to grow, especially things like yeast (Candida).

You should probably contact your physician, as sometimes patients need to be treated with a prescription antifungal medicine for thrush.

Good luck.
|
Did you find this post helpful?
Must Read
Do you know the three main reasons we cough? Learn common causes of cough and when coughing might indicate a more serious health problem....
Coughing is normal. But what can cause more troublesome coughs? Learn more about possible causes of cough here....
When should you see a doctor about cough symptoms? When are symptoms a sign of further complications? Learn about cough symptoms basics here....